# SDR 2005UALA00882

- Difficulty date: August 24, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 30,545 hours, 8,366 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR IN MID GALLEY.  STRONG ELECTRICAL ODOR IN MID GALLEY AFTER APU GEN FIELD TRIP. REPLACED NR 1 FWD EQUIP SUPPLY FAN.
